Home / Journals Applied and Computational Mathematics / New Orientations in Applied and Computational Mathematics
New Orientations in Applied and Computational Mathematics
Submission Deadline: Dec. 30, 2014
Lead Guest Editor
Department of Computer Science and Engineering, People's Education Society Institute of Technology, Bangalore South Campus, Bangalore, India
Guest Editors
  • Mahboubeh Molavi-Arabshahi
    Marine Science Department, Iranian National Institute for Oceanography & Atmospheric science (INIOAS), Tehran, Iran
  • Professor Mahmoud Farag
    Mathematics and Statistics Department, Minia University, Cairo, Nasr, Egypt
  • School of Mathematics and Computation Science, Anqing Normal University, Anqing, Anhui, China
  • Rahul Banerjee
    Department Of Mathematics, St. Paul's Cathedral Mission College, Kolkata, West Bengal, India
  • Department of Methods for Economics and Business, University of Granada, Granada, Spain
  • Basic Sciences Department, ELGazeera High Institute for Engineering and Technology, Cairo, Egypt
  • Department of Computer Science and Engineering, Indian Institute Of Technology Patna, Patna, Bihar, India
  • Cristina Caridade
    Department of Physics and Mathematics, Coimbra Institute of Engineering, Polytechnic Institute of Coimbra, Coimbra, Portugal
  • Mathematics Department, Erciyes University, Kayseri, Melikgazi, Turkey
  • American Association of International Researchers under Natural Science Forum (Membership NS-AAIR-1011, 2014-present), American Research Institute for Policy Development, New York, USA
  • Department of Mathematics, College of Computer Sciences and Mathematics, University of Mosul, Mosul, Ninevah, Iraq
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=147). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
Authors: Abobaker Mohammed Alakashi, Bambang Basuno, Hasan Taher. M. Elkamel
Pages: 12-17 Published Online: Feb. 9, 2015
DOI: 10.11648/j.acm.s.2015040101.13
Views 3595 Downloads 321
Authors: Jafar Biazar, Meysam Navidyan
Pages: 6-11 Published Online: Jul. 13, 2014
DOI: 10.11648/j.acm.s.2015040101.12
Views 4278 Downloads 368
Authors: Ilgar Gurbat oglu Mamedov
Pages: 1-5 Published Online: Jun. 30, 2014
DOI: 10.11648/j.acm.s.2015040101.11
Views 5224 Downloads 256
An increasing interest in analyzing and modeling high-dimensional data, both static and dynamic, and handling very large data sets in multiple scientific domains has led to an increased flow of ideas between applied mathematics, statistics, and computation. A synergy is emerging among fields such as statistical modeling of high-dimensional data, parameter estimation, optimization, machine learning, dynamical systems, numerical methods, and computational mathematics. One aspect of the development is the rapid convergence of research interests between Statistics and Computer Science. Sophisticated mathematical tools are increasingly used to develop new models, modify existing ones, and analyze system performance. Therefore, this special issue focuses on new orientations in Applied and Computational Mathematics. We invite researchers to submit original research articles on current state-of-the-art theories and techniques in this field.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186